# SDR DLM88040734

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 37,143 hours, 28,807 cycles
- Engine: Pwa JT8D219
- Engine time: 31,684 hours, 24,536 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726047
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 31,684 hours, 24,536 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE N1/EGT EXCEEDANCE.  ABORTED TAKEOFF AT 100 KIAS.  REPLACED FAN.
